# SDR CALA2018080601759

- Difficulty date: August 3, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 72,984 hours, 8,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 210047
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PERFORMANCE OF AN EMERGENCY LIGHT OPS TEST, THE R4 DOOR SLIDE LIGHT DID NOT ILLUMINATE.  REPLACED THE M33409 BATTERY PACK AND TESTED NORMAL IAW AMM 33-51-06-960-802, REV 83.
